advertisement
Question
Posted by: Hani | 2005/11/18

Menstruation

Dear Dr., I have a problem of irregular period a year ago and I consulted a doctor on March 2005 and I was a given a pill (small white pills..I don't know the name..) to regulize my menses and need to be taken for 6 months. At the end of May 2005, i get married and try to conceive until now but still failed to get pregnant. I take the pills until early october 2005 and I didn't know and thought the pills won't effect if I plan to get pregnant. When I asked my doctor he asked me to stop taking it if i plan to get pregnant. I got my period 3 days after I stop taking the pills and hope that I will get pregnant on November 2005. But still, I'm not pregnant and having my period on the November 10, 2005 ( the same day i had my period last month). My questions are:
1) Is the pills that I took will effect me to get pregnant immediately? or it'll take time to readjusting the pills effect off my body?
2) I would like your opinion, is it the suitable time to see a gynaecologist to check if there's something wrong wtith my body since i couldn't get pregnant since trying for 5 months ago?

Please help me. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know what the pills were , so it is difficult to say. If it was the birth control pill, then you obviously would not fall pregnant. If it was Provera, it would not interfere with pregnancy.
Usually it can take up to a year to conceive and you should not see a gynaecologist till then. However, if your periods are irregular again off the Pills, then see someone sooner.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement